# SDR DL76L011996

- Difficulty date: December 30, 2001
- Submitted: January 9, 2002
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- Aircraft time: 46,034 hours, 7,028 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47310802
- Part serial: 8389A
- Condition: Inoperative
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DET 2 STATUS MSG RELAMP, NO HELP.  REPLACED DETECTOR OPS NORMAL.
